Nombres pseudo-aléatoires et équirépartition
Journées Arithmétiques de Luminy, Astérisque no. 61  (1979), p. 155-164
@incollection{AST_1979__61__155_0,
     author = {Niederreiter, Harald},
     title = {Nombres pseudo-al\'eatoires et \'equir\'epartition},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     pages = {155-164},
     zbl = {0407.65004},
     mrnumber = {573598},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__61__155_0}
}
Niederreiter, Harald. Nombres pseudo-aléatoires et équirépartition, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 155-164. http://www.numdam.org/item/AST_1979__61__155_0/

[1] J. N. Franklin, - Deterministic simulation of random processes. Math. Comp. 17, 28-59 (1963) | Article | MR 149640 | Zbl 0124.34601

[2] D. E. Knuth. - Construction of a random sequence. Nordisk Tidskr.Informations - Behandling (BIT) 5, 246-250 .(1965) | MR 197434 | Zbl 0134.35701

[3] D. E. Knuth. - The Art of Computer Programming, Vol. 2 : Seminumerical Algorithms, Addison-Wesley, Reading, Mass., 1969 | MR 286318 | Zbl 0191.18001

[4] L. Kuipers et H. Niederreiter. - Uniform Distribution of Sequences. Wiley-Interscience, New York, 1974 | MR 419394 | Zbl 0281.10001

[5] D. H. Lehmer. - Mathematical methods in large-scale Computing units. Proc. 2nd Sympos. on Large-Scale Digital Calculating Machinery (Cambridge, Mass., 1949), pp. 141-146. Harvard University Press, Cambridge, Mass., 1951 | MR 44899 | Zbl 0045.40001

[6]M. B. Levine. - Sur l'équirépartition de la suite α λ x (en russe). Mat.Sb. 98, 207-222 (1975)

[7] P. Martin-Löf. - The definition of random sequences. Information and Control 9, 602-619 (1966) | Article | MR 223179 | Zbl 0244.62008

[8]M. Mendes France. - Suites de nombres au hasard (d'après Knuth). Sém. Théorie des Nombres 1974-1975, Univ. Bordeaux, Exp. 6 | MR 403160 | Zbl 0324.10048

[9] H. Niederreiter. - On the distribution of pseudo-random numbers generated by the linear congruential method. Math. Comp. 26, 793-795 (1972) | Article | MR 326979 | Zbl 0258.65004

[10] H. Niederreiter. - On the distribution of pseudo-random numbers generated bythe linear congruential method, II, Math. Comp. 28, 1117-1132 (1974) | Article | MR 457391 | Zbl 0303.65003

[11] H. Niederreiter. - Some new exponential sums with applications to pseudo-random numbers. Topics in Number Theory (Debrecen, 1974), Colloq, Math. Soc. János Bolyai, Vol. 13, pp. 209-232. North-Holland, Amsterdam, 1976 | MR 447141 | Zbl 0333.10020

[12] H. Niederreiter. - On the distribution of pseudo-random numbers generated by the linear congruential method, III, Math. Comp. 30, 571-597 (1976) | Article | MR 457392 | Zbl 0342.65002

[13] H. Niederreiter. - Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82, 927-929 (1976) | Article | MR 419395 | Zbl 0348.65005

[14] H. Niederreiter. - Pseudo-random numbers and optimal coefficients. Advancesin Math. 26, 99-181 (1977) | Article | MR 476679 | Zbl 0366.65004

[15] H. Niederreiter. - The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84, 273-274 (1978) | Article | MR 458791 | Zbl 0388.65005

[16] H. Niederreiter. - Statistical tests for linear congruential pseudo-random numbers. COMPSTAT 1978 : Proceedings in Computational Statistics (Leiden,1978), pp. 398-404. Physica-Verlag, Vienne, 1978 | MR 523539

[17] H. Niederreiter. - Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (à paraître) | MR 508447 | Zbl 0404.65003

[18]H. Niederreiter et W. Philipp. - Berry-Esseen bounds and a theorem of Erdös and Turán on uniform distribution mod 1. Duke Math. J. 40, 633-649. (1973) | Article | MR 337873 | Zbl 0273.10043

[19]A. G. Postnikov. - Modelage arithmétique de processus aléatoires (en russe).Trudy Mat. Inst. Steklov. 57 (1960) | MR 148639

[20]G. Rauzy. - Fonctions entières et répartition modulo un, II. Bull. Soc.Math. France 101, 185-192 (1973) | Article | MR 342483 | Zbl 0269.10029

[21] J. Vénn. - The Logic of Chance, Macmillan, London, 1876 | JFM 08.0111.03 | Zbl 0122.13106

[22] S. M. Yermakov. - Note sur les suites pseudo-aléatoires (en russe). J. Vyčisl. Mat. i Mat. Fiz. 12, 1077-1082 (1972) | MR 329191